# SDR HEEA086623

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30703001
- Part serial: 9204559
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WON'T HOLD CHARGE. REPAIRED.
